MathSciNet Relay Station
MathSciNet bibliographic data
MR1901248 (2003e:52011) 52A40 (52A20 52A39)
Campi, S.; Gronchi, P. The $L\sp p$-Busemann-Petty centroid inequality. Adv. Math. 167 (2002), no. 1, 128–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement